Alert archive / South Dakota / Severe Thunderstorm Warnings in 1999

Severe Thunderstorm Warning 57, NWS Sioux Falls, SD

June 5, 1999Union County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 5, 1999, 4:24 PM CDT for Union County, South Dakota. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 5, 1999, 4:24 PM CDT (21:24 UTC)
Expired
Jun 5, 1999, 5:00 PM CDT
In force
36 min
Issued by
NWS Sioux Falls, SD
Area
Whole counties

County Union County, SD

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:49 PM CDTHail 2.75Jefferson, SD
Jun 5, 4:50 PM CDTThunderstorm Wind 50North Sioux City, SD

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:15 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 1999-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 1999-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1652 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:43 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 5, 2:43 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
243 PM CDT SAT JUN 5 1999

KEEPING ONE EYE ON CRNT WTHR AND ANOTHER ON THE FCST THIS
AFTERNOON.  PROBLEM FOR TONIGHT CENTERS AROUND SVR WX
POSSIBILITIES.  DRIER OUTFLOW ASSOCIATED WITH EARLY AM CONVECTION IN
NEB HAS SPREAD OVR SE SD WHERE DEW POINTS HAVE FALLEN 5 TO 10 F.  IN
ADDITION...WK SHRA AND TSRA HAVE FORMED ALONG APPARENT BOUNDARY.
WITH WARM MIDLEVEL AND STORMS WORKING WITH DRIER BL AIR...DO NOT
EXPECT SIGNIFICANT DEVELOPMENT WITH THESE SHOWERS THIS AFTERNOON.
ONCE STORMS MOVE TO THE NORTHEAST EXPECT DEW POINTS TO RETURN TO
U60S TO L70S AS HAS HAPPENED IN ERN NEB.  THIS WL SET STAGE FOR
ANOTHER ROUND OF SEVERE WEATHER FOR CWA THIS EVENING.

LOW PRESSURE DEEPENING IN NE CO ATTM.  ISALLOBARIC FORCING HAS WINDS
BEGINNING TO BACK TO S OR SE ACRS NEB AND SC SD.  AS PRES FALLS
EXPAND NE...EXPECT WINDS TO BACK ACROSS SE SD.  WITH INCR MSTR CONV
ALONG FRONT EXTENDING INTO SC SD...DEVELOPMENT WL LIKELY BEGIN NEAR
FRNT ALONG NE/SD BORDER.  WITH DEW POINTS IN M60S AROUND
9V9...EXPECT STORMS TO REMAIN SCT THIS EVENING WEST OF JAMES RIVER.
VERT WIND PROFILE DOES SUPPORT SUPERCELL DEVELOPMENT AND WITH SFC
VORTICITY TO WORK WITH TORNADOES ARE POSSIBLE.  AS LOW KICKS OUT OF
CO AND STORMS MOVE INTO MORE UNSTABLE AIR IN SE SD...EXPECT TSRA TO
BECOME MORE WIDESPREAD.  WUD EXPECT TRANSITION FROM SCATTERED
SUPERCELLS TO DERECHO OR BOW ECHO SOMETIME AFTER SUNSET AS DRY MID
LEVEL AIR INTERACTS WITH CONVECTION.  STORMS SHOULD MOVE INTO SW
MN/NW IA AROUND MIDNIGHT.

EXPECT THAT MOST STORMS WL BE E OF CWA BY SUN MORN.  HOWEVER...
LINGERING STRATIFORM PCPN OR LIGHT TSRA MAY LINGER E OF I-29.
FARTHER W...EXPECT SCT-BKN SKIES EARLY.  MUCH DRIER AIR EXPECTED TO
MOVE INTO SE SD/NW IA/SW MN DURING THE MORNING AND REMAIN THROUGH
THE DAY.  WITH DRY LOW LEVEL...DO NOT EXPECT TSRA DEVELOPEMENT.
FARTHER WEST...SFC TROF EXTENDING FROM LOW PRES IN ERN ND INTO SC SD
COULD BE FOCUS FOR -TSRA DURING THE AFTERNOON SO WL GO CHC POPS
THERE.

SUN NGT AND MON LOOK QUIET AS SFC RIDGE MOVES IN.  WITH SOMEWHAT
DRIER AIR...LOWS SHOULD FALL INTO THE 50S.  EXPECT RETURN FLOW TO
BEGIN BRINGING MSTR BACK INTO SC SD DURING THE DAY.  HOWEVER...ANY
CONVECTION SHUD HOLD OFF UNTIL MONDAY NIGHT OR TUESDAY.  FARTHER
EAST...SKIES WL BE MOSTLY SUNNY.   850 TEMPS NR 20C WL ALLOW HIGHS
BACK INTO THE LOW TO MIDDLE 80S.

.FSD...NONE

SCHUMACHER

In the hours before

Special weather statement, Jun 5, 11:12 AM CDT, 5 hours 12 minutes before
SIGNIFICANT WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 AM CDT SAT JUN 5 1999

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
PERTAINS ONLY TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...INGREDIENTS ARE SHAPING UP FOR THE POTENTIAL FOR A
SEVERE WEATHER OUTBREAK LATE THIS AFTERNOON AND EVENING. A LOW LEVEL
JET OF 40 TO 50 KTS SOUTH OF THE AREA WILL CONTINUE TO BRING IN
AMPLE MOISTURE AND UNSTABLE AIR THIS AFTERNOON. SURFACE BASED LIFTED
INDICES ARE CURRENTLY...AND FORECAST TO MAINTAIN ANYWHERE FROM -10
TO ABOUT -5 OVER THE SIOUX FALLS COUNTY WARNING AREA THROUGH THIS
EVENING. A SURFACE COLD FRONT WILL BECOME QUASI STATIONARY FROM
SOUTH CENTRAL SOUTH DAKOTA TO JUST WEST OF HURON...FORECASTING THE
NORTHERN END TO LAY OVER A BIT INTO THE BROOKINGS AREA BY EVENING.
THE JET STREAM IS CURRENTLY 105 TO 120KTS IN NEW MEXICO...AND THIS
JET MAX SHOULD MOVE CLOSER TO THE AREA BY EVENING...USHERING ABUNDANT
MID LEVEL COOLING. SURFACE DEW POINTS ARE ALSO CURRENTLY IN THE TEENS
ACROSS PORTIONS OF COLORADO...AND THIS DRY LINE IS FORECAST TO MOVE
INTO WESTERN KANSAS AND NEAR CENTRAL NEBRASKA BY 7 PM TONIGHT.

EXPECT THUNDERSTORM DEVELOPMENT TO BEGIN LATE THIS AFTERNOON OR
EARLY EVENING JUST SOUTH AND EAST OF COLD FRONT IN PORTIONS OF SOUTH
CENTRAL SD NEAR MISSOURI RIVER...PROPAGATING RAPIDLY NORTHEASTWARD
AND EASTWARD THROUGH THE EVENING HOURS. IN ADDITION...SOUNDINGS AT
NORTH PLATTE AND OMAHA DO SHOW A LOT OF DRY AIR IN THE MID LEVELS...
INCREASING THE POTENTIAL FOR STRONG DOWNBURST WINDS.

SDZ038-039-052-053-060500-
BEADLE-JERAULD-KINGSBURY-SANBORN-
INCLUDING THE CITIES OF...HURON
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER 5 PM THIS AFTERNOON.
A SEVERE STORM MAY BE POSSIBLE.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

SDZ050-057-058-063-060500-
AURORA-BRULE-CHARLES MIX-GREGORY-
INCLUDING THE CITIES OF...CHAMBERLAIN
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS SHOULD BEGIN TO DEVELOP AFTER 4 PM THIS
AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 4 PM.

SDZ059-064-065-068>071-NEZ013-014-060500-
BON HOMME-CLAY-DAVISON-DOUGLAS-HUTCHINSON-UNION-YANKTON-DAKOTA-DIXON-
INCLUDING THE CITIES OF...MITCHELL...YANKTON
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 5 PM...BECOMING
MORE NUMEROUS IN THE EARLY EVENING. SOME OF THESE STORMS WILL BE
SEVERE BEFORE MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 5 PM.

SDZ054>056-060>062-066-067-MNZ098-IAZ001-002-012>014-020>022-031-032-060500-
HANSON-LAKE-LINCOLN-MC COOK-MINER-MINNEHAHA-MOODY-TURNER-ROCK-
BUENA VISTA-CHEROKEE-CLAY IA-IDA-LYON IA-O'BRIEN-OSCEOLA-PLYMOUTH-
SIOUX-WOODBURY-
INCLUDING THE CITIES OF...SIOUX FALLS...LUVERNE...LE MARS...
ROCK RAPIDS...SIOUX CENTER...SIOUX CITY...SPENCER...STORM LAKE
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 6 PM...BECOMING
MORE NUMEROUS THROUGH THE EVENING HOURS. SEVERE STORMS CAN BE
EXPECTED BEFORE MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 6 PM.

SDZ040-MNZ071-072-080-081-089-090-097-IAZ003-060500-
BROOKINGS-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES-
PIPESTONE-DICKINSON-
INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON...
WORTHINGTON...SPIRIT LAKE
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA AFTER 8 PM...
BECOMING MORE NUMEROUS BEFORE MIDNIGHT. SEVERE THUNDERSTORMS ARE
DEFINETLY POSSIBLE IN THE LATE EVENING HOUR THROUGH AROUND MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 8 PM.

FUHS
Special weather statement, Jun 5, 11:12 AM CDT, 5 hours 12 minutes before
SIGNIFICANT WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 AM CDT SAT JUN 5 1999

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
PERTAINS ONLY TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...INGREDIENTS ARE SHAPING UP FOR THE POTENTIAL FOR A
SEVERE WEATHER OUTBREAK LATE THIS AFTERNOON AND EVENING. A LOW LEVEL
JET OF 40 TO 50 KTS SOUTH OF THE AREA WILL CONTINUE TO BRING IN
AMPLE MOISTURE AND UNSTABLE AIR THIS AFTERNOON. SURFACE BASED LIFTED
INDICES ARE CURRENTLY...AND FORECAST TO MAINTAIN ANYWHERE FROM -10
TO ABOUT -5 OVER THE SIOUX FALLS COUNTY WARNING AREA THROUGH THIS
EVENING. A SURFACE COLD FRONT WILL BECOME QUASI STATIONARY FROM
SOUTH CENTRAL SOUTH DAKOTA TO JUST WEST OF HURON...FORECASTING THE
NORTHERN END TO LAY OVER A BIT INTO THE BROOKINGS AREA BY EVENING.
THE JET STREAM IS CURRENTLY 105 TO 120KTS IN NEW MEXICO...AND THIS
JET MAX SHOULD MOVE CLOSER TO THE AREA BY EVENING...USHERING ABUNDANT
MID LEVEL COOLING. SURFACE DEW POINTS ARE ALSO CURRENTLY IN THE TEENS
ACROSS PORTIONS OF COLORADO...AND THIS DRY LINE IS FORECAST TO MOVE
INTO WESTERN KANSAS AND NEAR CENTRAL NEBRASKA BY 7 PM TONIGHT.

EXPECT THUNDERSTORM DEVELOPMENT TO BEGIN LATE THIS AFTERNOON OR
EARLY EVENING JUST SOUTH AND EAST OF COLD FRONT IN PORTIONS OF SOUTH
CENTRAL SD NEAR MISSOURI RIVER...PROPAGATING RAPIDLY NORTHEASTWARD
AND EASTWARD THROUGH THE EVENING HOURS. IN ADDITION...SOUNDINGS AT
NORTH PLATTE AND OMAHA DO SHOW A LOT OF DRY AIR IN THE MID LEVELS...
INCREASING THE POTENTIAL FOR STRONG DOWNBURST WINDS.

SDZ038-039-052-053-060500-
BEADLE-JERAULD-KINGSBURY-SANBORN-
INCLUDING THE CITIES OF...HURON
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER 5 PM THIS AFTERNOON.
A SEVERE STORM MAY BE POSSIBLE.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

SDZ050-057-058-063-060500-
AURORA-BRULE-CHARLES MIX-GREGORY-
INCLUDING THE CITIES OF...CHAMBERLAIN
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS SHOULD BEGIN TO DEVELOP AFTER 4 PM THIS
AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 4 PM.

SDZ059-064-065-068>071-NEZ013-014-060500-
BON HOMME-CLAY-DAVISON-DOUGLAS-HUTCHINSON-UNION-YANKTON-DAKOTA-DIXON-
INCLUDING THE CITIES OF...MITCHELL...YANKTON
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 5 PM...BECOMING
MORE NUMEROUS IN THE EARLY EVENING. SOME OF THESE STORMS WILL BE
SEVERE BEFORE MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 5 PM.

SDZ054>056-060>062-066-067-MNZ098-IAZ001-002-012>014-020>022-031-032-060500-
HANSON-LAKE-LINCOLN-MC COOK-MINER-MINNEHAHA-MOODY-TURNER-ROCK-
BUENA VISTA-CHEROKEE-CLAY IA-IDA-LYON IA-O'BRIEN-OSCEOLA-PLYMOUTH-
SIOUX-WOODBURY-
INCLUDING THE CITIES OF...SIOUX FALLS...LUVERNE...LE MARS...
ROCK RAPIDS...SIOUX CENTER...SIOUX CITY...SPENCER...STORM LAKE
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AFTER 6 PM...BECOMING
MORE NUMEROUS THROUGH THE EVENING HOURS. SEVERE STORMS CAN BE
EXPECTED BEFORE MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 6 PM.

SDZ040-MNZ071-072-080-081-089-090-097-IAZ003-060500-
BROOKINGS-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES-
PIPESTONE-DICKINSON-
INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON...
WORTHINGTON...SPIRIT LAKE
1112 AM CDT SAT JUN 5 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA AFTER 8 PM...
BECOMING MORE NUMEROUS BEFORE MIDNIGHT. SEVERE THUNDERSTORMS ARE
DEFINETLY POSSIBLE IN THE LATE EVENING HOUR THROUGH AROUND MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS LIKELY AFTER 8 PM.

FUHS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 10:29 PM CDTSevere Thunderstorm WarningFSDBrule, Gregory31 min
Jun 4, 11:00 PM CDTTornado WarningFSDGregory45 min
Jun 4, 11:05 PM CDTTornado WarningFSDBrule25 min
Jun 4, 11:25 PM CDTTornado WarningFSDCharles Mix35 min
Jun 4, 11:43 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld47 min
Jun 5, 12:05 AM CDTTornado WarningFSDAurora, Jerauld, Sanborn25 min
Jun 5, 2:08 AM CDTSevere Thunderstorm WarningFSDBrookings32 min
Jun 5, 4:39 PM CDTTornado WarningFSDUnion36 min
Jun 5, 5:04 PM CDTSevere Thunderstorm WarningFSDLincoln41 min
Jun 5, 5:38 PM CDTSevere Thunderstorm WarningFSDClay, Union37 min
Jun 5, 6:05 PM CDTSevere Thunderstorm WarningFSDTurner, Yankton50 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningFSDUnion34 min
Jun 5, 6:27 PM CDTTornado WarningFSDUnion33 min
Jun 5, 6:53 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha32 min
Jun 5, 5:12 PM CDTTornado WarningFSDPlymouth, Sioux48 min
Jun 5, 5:30 PM CDTSevere Thunderstorm WarningFSDO'Brien30 min
Jun 5, 5:42 PM CDTTornado WarningFSDCherokee, O'Brien33 min
Jun 5, 6:15 PM CDTTornado WarningFSDO'Brien15 min
Jun 5, 6:17 PM CDTSevere Thunderstorm WarningFSDSioux33 min
Jun 5, 6:32 PM CDTSevere Thunderstorm WarningFSDDickinson, O'Brien, Osceola48 min
Jun 5, 6:40 PM CDTSevere Thunderstorm WarningFSDCherokee35 min
Jun 5, 6:49 PM CDTSevere Thunderstorm WarningFSDSioux41 min
Jun 5, 6:49 PM CDTSevere Thunderstorm WarningFSDClay31 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 1999Every severe thunderstorm warning in 1999

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.